# SDR USAA2014052700042

- Difficulty date: May 24, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 51,131 hours, 18,630 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664409
- Part serial: A5121RP
- Condition: Defective
- Location: L1 Door
- Part time: 69,404 hours, 31,370 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L GUST LOCK RELEASE BUTTON HARD TO PUSH DOWN.  REPLACED ESCAPE SLIDE AT DOOR L1.
